My bf and i had unprotected sex 3 times within a 7 hour period and i took plan b around the 30 hour mark of the first sexual encounter. I have been getting weird symptoms ever since i took the pill. I have had period like cramps, discharge and some stomach pains. My period is somewhat irregular so i'm not sure when my period might start so it is stressing me out. Has anyone had these type symptoms before? What are the chances that i am pregnant?
The chances of pregnancy after taking the pill within 30 hours are less than 15%. These are common symptoms after taking the pill and the periods may tend to be early or delayed after taking the pill. Nevertheless to be on the safer side you may run a pregnancy test about 3 weeks after the alleged episode.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.